# SDR QXEA2012111001378

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 27,119 hours, 28,198 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Probe
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION ILLUMINATED DURING CRUISE WITH PROP HEAT SELECTED OFF. DIVERTED AND LANDED WITHOUT INCIDENT.  INTEROGATED CDS FOUND FAULT CODE 929 CHANNEL B ON BOTH ENGINES. R & R SAT PROBE IAW AMM 34-11-11.  PERFORMED FUNCATIONAL TEST OF THE PROP DE-ICING SYS IAW 30-61-00-720-801.  OP CHECKS GOOD OK FOR SERVICE.
